MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a call from a patient who reported that this mitral annuloplasty ring was implanted and explanted during the same procedure.The device was replaced with another mitral annuloplasty ring for unknown reasons.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this patients 32 mm mitral annuloplasty ring was implanted and explanted during the same procedure for unknown reasons.It was replaced with a non medtronic 36 mm bioprosthetic valve.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7270984
Report Number2025587-2018-00379
Device Sequence Number164043
Product Code KRH
UDI-Device Identifier00613994758675
UDI-Public00613994758675
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2018
Device Model Number638RL32
Device Catalogue Number638RL32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR